# SDR USAA2012062600029

- Difficulty date: June 1, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D57251216200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RE-INFORCING PLATE LOCATED ON LOWER AFT SURFACE IN AREA COVERED OF PYLON FAIRING LEFT WING BETWEEN RIB 7 TO RIB 8 TRAILING EDGE.  REPLACED PLATE MOUNTING ON LOWER LEFT WING BETWEEN RIB 7 TO RIB 8 TRAILING EDGE IAW A319 SRM 51-72-11 & AIRBUS DRAWING D57252555.
